# SDR AALA201912209010

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 51,979 hours, 31,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L2 EMERGENCY CYL. ACCUMULATOR LOW PRESS @ 1400 PSI. SERVICED L2 EMERGENCY CYL. ACCUMULATOR TO CORRECT PSI IAW AMM 52-10-00-614-001.
